# SDR QXEA2009121601057

- Difficulty date: December 14, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 21,422 hours, 15,800 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Chafed
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - RT SIDE STAY FITTING HAS CHAFE DAMAGE TO UPPER OTBD SIDE.  BLENDED OUT CHAFE IAW  REO 670-57-11-043.   PERFORMED LPI ON BLEND IAW LPI NDTM 51-20-08.  PERFORMED ROTO PEEN IAW REO 670-57-11-043.
